# SDR ASOA2015082413715

- Difficulty date: August 24, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 32,814 hours, 28,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL CORRODED AFT CORNER.  FOUND CORROSION DAMAGE AFT CLEAT AND REQUIRE REPLACEMENT OF PART IAW SRM 53-21-23.  REMOVED SERVICE DOOR LWR SILL AFT CLEAT.  INSTALLED NEW CLEAT AT SERVICE DOOR LWR SILL AFT IAW SRM 51-42-21-00.
